MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3346/jkms.2009.24.4.747

Медицинская библиотека · Journal of Korean medical science · 2009

A case of Wernicke's encephalopathy following fluorouracil-based chemotherapy.

Cho In Jeong, Chang Hye Jung, Lee Kyoung Eun, Won Hye Sung, Choi Moon Young, Nam Eun Mi, Mun Yeung-Chul, Lee Soon Nam, Seong Chu-Myong

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

The pyrimidine antimetabolite 5-fluorouracil (5-FU) is a chemotherapeutic agent used widely for various tumors. Common side effects of 5-FU are related to its effects on the bone marrow and gastrointestinal epithelium. Neurotoxicity caused by 5-FU is uncommon, although acute and delayed forms have been reported. Wernicke's encephalopathy is an acute, neuropsychiatric syndrome resulting from thiamine deficiency, and has significant morbidity and mortality. Central nervous system neurotoxicity such as Wernicke's encephalopathy following chemotherapy with 5-FU has been reported rarely, although it has been suggested that 5-FU can produce adverse neurological effects by causing thiamine deficiency. We report a patient with Wernicke's encephalopathy, reversible with thiamine therapy, associated with 5-FU-based chemotherapy.

Для цитирования: Cho In Jeong, Chang Hye Jung, Lee Kyoung Eun, Won Hye Sung, Choi Moon Young, Nam Eun Mi, Mun Yeung-Chul, Lee Soon Nam, Seong Chu-Myong. A case of Wernicke's encephalopathy following fluorouracil-based chemotherapy.. Journal of Korean medical science. 2009. DOI: 10.3346/jkms.2009.24.4.747.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.